# SDR Y2PA96022

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 5911401
- Condition: Cracked
- Location: Nlg Well Fs 108
- Part time: 65,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND ONE .25 INCH CRACK IN THE LT SIDE OF NLG WHEELWELL SKIN AT STA 108.  NOTE:  THIS SAME AREA WAS DISCOVERED CRACKED ON RT SIDE OF 195US (SN 47017) ON 3-27-96 - MRR NR 96014, AND ON THE RT SIDE OF 198US (SN 47045) ON 4-8-96 - MRR NR 96017.  ALL CRACKS WERE DETECTABLE DURING A 'VISUAL INSPECTION'.  REMOVED DAMAGED SKIN AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND REPAIR DOUBLER PER USA JET AIRLINES ENGINEERING AUTORIZATION NR 96-53-02R1.  THESE DATA WERE DER APPROVED BY R. MINASHI, DER NR SW-810 ON FAA FORM 8110-3, DATED 4-7-96.  PART TOTAL CYCLES, 78,626.  (X)
